# SDR CA090223018

- Difficulty date: February 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 278 hours
- Engine: Garrtt TFE7312
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Odor
- Location: Nr 2
- Part time: 294 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW POWERED UP THE ACFT TO GET THEIR PREFLIGHT CHECK DONE.  A FEW SECONDS AFTER POWER UP, THE DU NR 2 WENT BLANK AND A STRONG ELECTRICAL ODOR WENT THRU THE COCKPIT. PROBLEM, TROUBLESHOT TO THE DISPLAY UNIT ITSELF. A TECH WAS DISPATCHED TO REPOSITION THE UNIT IN NR 3 POSITION SO THE ACFT COULD BE RETURN TO SERVICE UNDER COMPANY MEL.
